Alert archive / Indiana / Freeze Warnings in 2022

Freeze Warning 2, NWS Indianapolis, IN

April 16, 202224 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 16, 2022, 2:45 AM EDT for 24 counties in Indiana. It took effect at Apr 17, 2022, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2022, 2:45 AM EDT (06:45 UTC)
In effect from
Apr 17, 2022, 2:00 AM EDT
Expired
Apr 17, 2022, 9:03 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 24 counties

Bartholomew County, IN, Boone County, IN, Clay County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 2 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WWUS73 KIND 160645
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
245 AM EDT Sat Apr 16 2022

INZ035>037-039>049-051>057-064-065-072-162000-
/O.NEW.KIND.FZ.W.0002.220417T0600Z-220417T1400Z/
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Bartholomew-Decatur-Jennings-
Including the cities of Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, 
Parker City, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, 
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
245 AM EDT Sat Apr 16 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected. Frost 
  is likely. 

* WHERE...Portions of central, east central, southeast and west 
  central Indiana.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

INZ060>063-070-071-162000-
/O.NEW.KIND.FR.Y.0001.220417T0600Z-220417T1400Z/
Sullivan-Greene-Monroe-Brown-Lawrence-Jackson-
Including the cities of Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Nashville, Bedford, Mitchell, and Seymour
245 AM EDT Sat Apr 16 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...

* WHAT...Temperatures between 33 and 35 will result in frost 
  formation.

* WHERE...Sullivan, Greene, Monroe, Brown, Lawrence and Jackson 
  Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
814 
WWUS73 KIND 161320
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
920 AM EDT Sat Apr 16 2022

INZ035>037-039>049-051>057-064-065-072-162130-
/O.CON.KIND.FZ.W.0002.220417T0600Z-220417T1400Z/
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Bartholomew-Decatur-Jennings-
Including the cities of Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, 
Parker City, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, 
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
920 AM EDT Sat Apr 16 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of central, east central, southeast and west 
  central Indiana.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ060>063-070-071-162130-
/O.CON.KIND.FR.Y.0001.220417T0600Z-220417T1400Z/
Sullivan-Greene-Monroe-Brown-Lawrence-Jackson-
Including the cities of Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Nashville, Bedford, Mitchell, and Seymour
920 AM EDT Sat Apr 16 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Lawrence, Brown, Monroe, Greene, Sullivan and Jackson 
  Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
206 
WWUS73 KIND 161916
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
316 PM EDT Sat Apr 16 2022

INZ035>037-039>049-051>057-064-065-072-170330-
/O.CON.KIND.FZ.W.0002.220417T0600Z-220417T1400Z/
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Bartholomew-Decatur-Jennings-
Including the cities of Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, 
Parker City, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, 
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
316 PM EDT Sat Apr 16 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, east central, southeast and west 
  central Indiana.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ060>063-070-071-170330-
/O.CON.KIND.FR.Y.0001.220417T0600Z-220417T1400Z/
Sullivan-Greene-Monroe-Brown-Lawrence-Jackson-
Including the cities of Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Nashville, Bedford, Mitchell, and Seymour
316 PM EDT Sat Apr 16 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Lawrence, Brown, Monroe, Greene, Sullivan and Jackson 
  Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
304 
WWUS73 KIND 170133
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
933 PM EDT Sat Apr 16 2022

INZ035>037-039>049-051>057-064-065-072-170945-
/O.CON.KIND.FZ.W.0002.220417T0600Z-220417T1400Z/
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Bartholomew-Decatur-Jennings-
Including the cities of Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, 
Parker City, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, 
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
933 PM EDT Sat Apr 16 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, east central, southeast and west 
  central Indiana.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ060>063-070-071-170945-
/O.CON.KIND.FR.Y.0001.220417T0600Z-220417T1400Z/
Sullivan-Greene-Monroe-Brown-Lawrence-Jackson-
Including the cities of Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Nashville, Bedford, Mitchell, and Seymour
933 PM EDT Sat Apr 16 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Lawrence, Brown, Monroe, Greene, Sullivan and Jackson 
  Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
930 
WWUS73 KIND 171303
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
903 AM EDT Sun Apr 17 2022

INZ035>037-039>049-051>057-064-065-072-171415-
/O.CAN.KIND.FZ.W.0002.000000T0000Z-220417T1400Z/
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Bartholomew-Decatur-Jennings-
Including the cities of Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, 
Parker City, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, 
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
903 AM EDT Sun Apr 17 2022

...FREEZE WARNING IS CANCELLED...

Temperatures across Central Indiana are now above freezing. The
Freeze Warning is cancelled.

$$

INZ060>063-070-071-171415-
/O.CAN.KIND.FR.Y.0001.000000T0000Z-220417T1400Z/
Sullivan-Greene-Monroe-Brown-Lawrence-Jackson-
Including the cities of Sullivan, Carlisle, Shelburn, 
Farmersburg, Linton, Bloomfield, Jasonville, Worthington, 
Bloomington, Nashville, Bedford, Mitchell, and Seymour
903 AM EDT Sun Apr 17 2022

...FROST ADVISORY IS CANCELLED...

Temperatures across Central Indiana are now above freezing. The
Frosty Advisory is cancelled.

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 16, 2:36 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 16, 2:36 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
236 AM EDT Sat Apr 16 2022

.Short Term...(Today through Sunday)
Issued at 236 AM EDT Sat Apr 16 2022

A shortwave trough and cold front moving through is trending the low-
level flow weaker and more veered. Mixing today will again increase
gustiness but gradient and magnitude of winds aloft isn't as strong
as yesterday, so gusts should peak around 30 mph today at most.
Modest cold advection should hold us around 10 degrees below mid-
April climatology.

We will be on the periphery of wake surface high tonight and early
Sunday supporting light winds. Radiative conditions won't be optimal
given wind speeds and we may be on the northern periphery of cirrus.
Nevertheless, these conditions will be sufficient for around or just
below freezing temperatures for central and northern Indiana. A
Freeze Warning may be sent shortly, pending coordination with
surrounding offices. Although freezing temperature are anticipated
in Warren, Tippecanoe, Carroll, Clinton, Howard and Tipton counties,
coordination with ag extension partners indicates the growing season
hasn't progressed enough yet in these counties to warrant
frost/freeze products.

Across our southern counties, although 2-meter temperatures may be
just above freezing, conditions are marginally supportive of frost
since winds should be light enough for a near-ground layer at
freezing. Cirrus could impede this process some, so confidence in
the Vincennes/Loogootee areas is low at this time.

On Sunday, the next shortwave trough traversing the westerlies will
approach and downstream end of moisture/ascent will lead to
increasing cirrus initially with midlevel stratus deck by the end of
the day. Ascent and moisture won't yet be sufficient for rain until
very late afternoon or evening. Surface winds will continue
clockwise veering to easterly by afternoon, with weak cold or
neutral advection not supporting a warm up, and so another day of
around 10 degree negative 2m temperature anomalies are expected.

&&

.Long Term...(Sunday night through Friday)
Issued at 236 AM EDT Sat Apr 16 2022

Sunday night through Monday.

Chances for rain return Sunday night into Monday as central Indiana
becomes sandwiched between two systems as a snow producing system
moves through the northern Great Lakes region and a warmer core low
moves through the Southern Gulf states.  Confidence is increasing
that central Indiana will be north of the heavier rain associated
with the Gulf system but the northern counties along the periphery a
surface wind boundary separating the two systems.  Expect that rain
amounts of around a quarter of an inch by late Monday.

In addition to the precipitation, the strong pressure gradients
associated with the system to the north will bring wind gusts of 30-
35 mph which could be higher if there are any breaks in the
precipitation during the afternoon hours and the mixing layer
deepens.  Another freeze is possible Monday night with temperatures
near freezing, but winds will remain high enough to prevent frost
formation.

Tuesday through Friday.

Colder than normal temperatures are expected for the middle of the
work week as northwesterly flow returns both at the surface and
aloft. As the mid levels dry out on Tuesday skies will begin to
clear other than some possible low clouds across the northeastern
counties where moisture advecting from Lake Michigan will keep
conditions saturated for a longer period of time.  A seasonably
strong upper level low pressure system will be moving through
Southern Canada Wednesday into Thursday which will bring another
period of gusty winds and unsettled weather Wednesday into Thursday.

Additional precipitation is possible Friday into the early weekend
but model guidance is struggling to resolve where the front
associated with how the surface front associated with where the mid-
week system settles.  Temperatures will gradually warm mid week into
the weekend with a return to 70 degree weather likely by Friday.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1204 AM EDT Sat Apr 16 2022

IMPACTS:

* Light rain ending followed by a period of MVFR stratus tonight.

* Winds trending northwesterly through early morning.

* Gusts return, albeit not as strong, this afternoon.

DISCUSSION:

Gradient will lessen overnight and a cold front will move through
causing lighter winds to trend northwesterly. Rain will depart early
tonight but a band of MVFR stratus will affect most TAF sites for at
least a few hours. Deeper mixing and momentum transfer will occur
late morning/midday through late afternoon causing gusty winds,
although not as strong as previous days. Gusts to around 25 knots
may occur, especially at the warmest part of the day when mixing is
deepest.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...BRB
Long Term...White
Aviation...BRB
Hazardous weather outlook, Apr 15, 9:17 PM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
917 PM EDT Fri Apr 15 2022

INZ021-028>031-035>049-051>057-060>065-067>072-161000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
917 PM EDT Fri Apr 15 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 16, 12:15 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1215 AM EDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     NON-TSTM WND GST 3 NNE BALL STATE UNIVER 40.23N 85.40W
04/15/2022  M61 MPH          DELAWARE           IN   ASOS

            ASOS STATION KMIE MUNCIE.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:45 AM EDTFrost AdvisoryINDBrown, Greene, Jackson, Lawrence, Monroe, Sullivan30 hr

Nearby

Freeze Warnings in Indiana, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.